Using Anuj Transform to Solve Ordinary Differential Equations with Variable Coefficients

  • Hisham Z. Rashdi Department of Mathematics, Faculty of Arts and Sciences, Elmergib University, Kasr Khiar, Libya.
Keywords: Anuj Transform, Inverse Anuj transform, Ordinary Differential Equations with variable coefficients.

Abstract

In this paper, a new integral transform was applied to find the solution of ordinary differential equations with variable coefficients because of its importance in various fields of science, especially mathematics. This integral transform is called Anuj transform. The Anuj transform is one of the modern integral transforms that is effective in solving ordinary differential equations in general and ordinary differential equations with variable coefficients in particular. In order to achieve this; and based on a set of relations that have been included in this paper, we have implemented a number of methods to reach important formulas and results. These results have been applied to different set of problems of ordinary differential equations with variable coefficients. The solutions of those problems were reached in a smooth manner, based on some basics of ordinary differential equations which give a simple and clear idea of using the Anuj transform to solve ordinary differential equations with variable coefficients.

References

Aggarwal, Sudhanshu., Sharma, Nidhi., Chauhan, Raman., Gupta, Anjana. & Khandelwal. Astha (2018). A New Application of Mahgoub Transform for Solving Linear Ordinary Differential Equations with Variable Coefficients. 9(6): 520-525. Journal of Computer and Mathematical Sciences.

Attaweel, M. & Almassry, Haneen (2020). On the Mohand Transform and Ordinary Differential Equations with Variable Coefficients. 35(1): 1-6. Libya: Al-Mukhtar Journal of Sciences.

Devi, Anuj., Roy, Priyanka., & Gill, Vinod (2017). Solution of Ordinary Differential Equations with Variable Coefficients Using Elzaki Transform. 1(9): 186-194. Asian Journal of Applied Science and Technology (AJAST).

Elzaki Tariq, Elzaki Salih, Hilal Eman (2012). Elzaki and Sumudu Transforms for Solving Some Differential Equations. 8(2): 167-173. India: Global Journal of Pure and Applied Mathematical.

Kumar Anuj, Bansal Shikha, Aggarwal Sudhanshu (2021). A new novel integral transform “Anuj transform” with application. (9): 12741-12751. Design Engineering.

M. Mohand, Mahgoub A. (2019). The new integral transform “Sawi Transform”. 11(14): 81-87. Advances in Theoretical and Applied Mathematics.

M. Mohand, Mahgoub A. (2017). The new integral transform “Mohand Transform”. 11(12): 113-120. Advances in Theoretical and Applied Mathematics.

M. Mohand, Mahgoub A. (2016). The new integral transform “Mahgoub Transform”. 11(4): 391-398. Advances in Theoretical and Applied Mathematics.

Published
2022-04-17
How to Cite
[1]
Z. Rashdi, H. 2022. Using Anuj Transform to Solve Ordinary Differential Equations with Variable Coefficients. Scientific Journal for the Faculty of Science-Sirte University. 2, 1 (Apr. 2022), 38-42. DOI:https://doi.org/10.37375/sjfssu.v2i1.235.
Section
المقالات